# SDR DXTA2024121001412

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N799QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20656
- Aircraft time: 8,882 hours, 5,114 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00433
- Condition: Seized
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY UPON ADVANCING THE THROTTLES TO THE TAKEOFF DETENT, THE AIRCRAFT FILLED WITH A STRONG SULPHUR SMELL.  ABORTED THE TAKEOFF SOMEWHERE BETWEEN 40 AND 60KTS AND TAXIIED CLEAR OF THE RUNWAY. PULLING INTO THE BLOCKS, THE PACK TEMP HIGH CAS MESSAGE POSTED. AFTER SHUTDOWN, AND WITH THE APU STILL RUNNING,  STEPPED BACK INTO THE CABIN. TEMPERATURE WAS EXTREMELY HIGH, & CABIN SMELLED VERY HOT.  THE AIR COND TEMP HIGH CAS MESSAGE POSTED. IMMEDIATELY SHUTDOWN THE APU, UPON WHICH THE SMELL DISSIPATED. REMOVED SEIZED ACM AND INSTALLED REPAIRED ACM IAW 21-52-03; OPS CHECK SATISFACTORY
